Stochastic Wave Propagation in Maxwell’s Equations

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We use the spectral representation to describe the random electromagnetic fields, which are coupled by Maxwell’s equations with a random source term. The covariance matrix functions of the random electromagnetic fields are expressed in terms of the spectral matrix function of the random source term and the Green function of Maxwell’s equations. When the random source term is Gaussian, the electromagnetic fields exhibit diffusive scaling limits in the sense of distributions.

Original languageEnglish
Pages (from-to)1126-1146
Number of pages21
JournalJournal of Statistical Physics
Issue number5
Publication statusPublished - 2014 Mar

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Stochastic Wave Propagation in Maxwell’s Equations'. Together they form a unique fingerprint.

Cite this